Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2019, Volume 21, Number 1, Pages 27–36 (Mi vmj682)  

On the best polynomial approximation of functions in the weight Bergman space

M. R. Langarshoev

Tajik National University, 17 Rudaki Ave., Dushanbe 734025, Tajikistan

Abstract: The problem of finding an accurate estimate of the best approximation value $E_{n-1}(f)_{p},$ $1\leq p\leq\infty,$ using the average value of the modulus of continuity and the modulus of smoothness of the function and its corresponding derivatives is one of the important and interesting problems in the approximation theory. N. P. Korneychuk considered this problem for classes of $2\pi$ periodic functions with a convex modulus of continuity in the metric space of continuous functions $C[0, 2\pi].$ A similar problem without assuming convexity of the modulus of continuity was considered L. V. Taikov in the Hardy space $H_{p},$ $1\leq p\leq\infty$. Continuing this study of the Hardy spaces $H_{p},$ $p\geq 1,$ M. Sh. Shabozov and M. M. Mirkalonova proved new sharp inequalities in which the best approximation of analytic functions is estimated by the sums of averaged values of the modules of continuity of the function and some of its derivatives. In this paper, we give some sharp inequalities between the best polynomial approximations of analytic in the unit disk functions by algebraic complex polynomials and moduli of continuity and smoothness of a function itself and its second derivative in weighted Bergman spaces. The exact values of Bernstein and Kolmogorov $n$-widths of classes of functions in weighted Bergman spaces are calculated. The last theorem of this work generalizes a result by L. V. Taikov obtained for classes of differentiable periodic functions, to the case of functions analytic in the unit circle belonging to the space $B_{q,\gamma}$, $1\leq q\leq\infty$.

Key words: best approximation, modulus of continuity, modulus of smoothness, polynomial, $n$-widths.

DOI: https://doi.org/10.23671/VNC.2019.1.27732

Full text: PDF file (282 kB)
References: PDF file   HTML file

UDC: 517.5
MSC: 30E10
Received: 14.07.2017

Citation: M. R. Langarshoev, “On the best polynomial approximation of functions in the weight Bergman space”, Vladikavkaz. Mat. Zh., 21:1 (2019), 27–36

Citation in format AMSBIB
\Bibitem{Lan19}
\by M.~R.~Langarshoev
\paper On the best polynomial approximation of functions in the weight Bergman space
\jour Vladikavkaz. Mat. Zh.
\yr 2019
\vol 21
\issue 1
\pages 27--36
\mathnet{http://mi.mathnet.ru/vmj682}
\crossref{https://doi.org/10.23671/VNC.2019.1.27732}
\elib{https://elibrary.ru/item.asp?id=37318805}


Linking options:
  • http://mi.mathnet.ru/eng/vmj682
  • http://mi.mathnet.ru/eng/vmj/v21/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:123
    Full text:52
    References:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021